# SDR AALA202309013818

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 65,073 hours, 37,976 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D68797
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR TORQUE LINK CENTER HINGE APEX PIN WORN. REPLACED CENTER HINGE APEX PIN PER AMM 32-21-27.
